# SDR SWIA201126474

- Difficulty date: June 11, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 13,666 hours, 9,376 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 2A LOW PRESSURE CAUTION MESSAGE ALONG WITH A QUANTITY 0 PERCENT ON HYDRAULIC SYSTEM 2.  (FLT 4501)  FOUND NR 2 HYD SUCTION LINE RUPTURED AFT OF BULKHEAD.  REPAIRED HYDRAULIC LINE.
